# SDR CALA2013090591010

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 40,701 hours, 16,627 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING AT CORNER+1 POSITION ON PANEL 195BB JUST AFT OF PACK 1 EXHAUST.  INSPECTED & FOUND THE INTERNAL NUTPLATE BROKEN & INTERIM TAPED PER AMM.  SERVICEABLE FOR 10 CYCLES.  THE LOCATION IS 195AB.  REPLACED NUTPLATE & SCREW.
